Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Nose bleeds, sweating, dizziness. Cauterization done, BP dropped. Treatment?

My daughter is a healthy 23 year old who has had frequent nose bleeds lasting approximately 30 minutes each. She went to ENT and had nose cauterized. Following cauterization she began feeling sweaty, clammy and overall not well. When she stood to leave, she fainted. She came to when hit the floor, got up and fainted again. Blood pressure was 128/78 before cauterization and dropped to 90/58 with fainting spell. Is this normal? She has never fainted before.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
This is surely not normal and your daughter needs proper medical/ENT evaluation.Get bleeding time (clotting time if required) from the labs in consultation with your doctor.Would like to know there was any local pathology (nose) for which the applied cautery.However it is advisable to get diagnosed without further delay.Hope she will be fine.
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor